| Catalog Number |
00515047501 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This incident is being recorded as an initial final report under (b)(4).G2: foreign- japan.(b)(6).D10 fan spray kit item number 00515047501 lot 79208512 quantity (b)(4).Functional testing found the device would not power on with the original battery pack but did power on and function normally in both modes when connected to a lab battery pack.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.The batteries were installed in the correct orientation inside the pack.There did not appear to be damage to the wiring of the pack.No other damage was found.Review of the device history record(s) identified no deviations or anomalies during manufacturing.The root cause is attributed to a manufacturing/design issue.The reported event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during the surgery, this complaint product didn't work at all.No serious injury, no info on delay.At device evaluation it was noted that the battery leaked electrolyte.Diligence is complete.